Can topamax (topiramate) cause eye pressure and blurred vision?

Yes. Topamax (topiramate) can cause swelling of the ciliary body of the eye. This can cause increased pressure and sudden near-sightedness. This uncommon side-effect occurs shortly after starting the medication in affected people.

Related Questions

Reaction to topamax (migraines). Now blood in r eye, weird pain/pressure, and blurred vision. What can I do about it?

See below. You will benefit from seeing an ophtalmologist on expedited basis. Read more...
See eye MD. You should see your eye md if you have pain and pressure in the eye. Blood in the white part of the eye is usually not serious, and can clear witing a week or so. Read more...
Glaucoma. An uncommon reaction with this medication is glaucoma (high eye pressure) which can lead to pain. You must see an eye doctor right away to make sure. Read more...

I have pain in my eyes. I'm taking topamax (topiramate) for fibromologia. Does this. Conduction causes eye pain. I see the eye dye. November. 30 th.?

Topamax (topiramate) I recommend that you see your eye md asap. Some people on topamax (topiramate) can have acute glaucoma as a result of the medication causes ciliary body swelling, which in turn causes the angles of the eye to close off raising the intraocular pressure. Read more...
Topamax (topiramate) and fibromya. Not sure what role topamax (topiramate) plays in treating symptoms of your fibromyalgia. Fibromyalgia is rarely associated with visual disturbances or eye problems. Read more...

Causes of sensitivity to light, blurred vision and eye pain and pressure?

Eye pain. Concern for several things with those symptoms. Migraines, sinus problems, glaucoma. Should see a primary doctor to help sort it out as well as an opthalmologist to check your eye pressure. . Read more...
Should be evaluated. High pressure, inflammation (iritis), and infection can all cause these symptoms. All can threaten vision if not treated promptly. . Read more...

Is it unusual to take topamax (topiramate) for migraines and still have eye pain?

No. There is no medication that is the total answer for migraine. If you have occular migraine, topamax (topiramate) may or may not help. Make sure your eye pain is related to your migraine and not glaucoma or some other primary eye disease. Read more...
No. Most migraine prophylactic medications do not "cure" migraines. Instead, success is measured in decreased frequency and intensity of the migraines. Read more...

I see eye pain can b a sign of a serious side effect of topamax, (topiramate) I somtimes get eyepain w/headaches, but not often. How do I know when to see a dr?

Eye exam. Angle closure glaucoma is a rare side effect of topamax (topiramate). Your symptoms of occasional eye pain and headache probably do not represent this. However, it would still be a good idea to have a complete eye exam by an ophthalmologist to be certain and allay your fears b. Read more...
Call MD. Anytime you are experiencing something that you think is a side effect of a medication you should call the prescriber right away and if you cannot reach them contact the pharmacist. They may decide to stop the medication, alter the dosage or substitue a different medication or just monitor your progress while you are on it depending on how long they plan for you to be on the medicine. Read more...

I am 33 and have been experiencing confusion, blurred vision, delayed eye movement, eye pressure and feel paranoid while driving.?

U need to see U PCP . For physical exam and work up. What u r describing can be serious. Read more...
Neuro disease. Your description sounds like neurologic or psychiatric disease and you need urgent evaluation. I would recommend going to the er as soon as possible. Read more...